# SDR UALA2010121004506

- Difficulty date: December 10, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 84,972 hours, 13,556 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP-SLAT ELEC STATUS ON GATE. SUPPLEMENTAL DATA UPDATE FOUND FLAP-SLAT ELE UNIT FAULTING ITSELF. REPLACED FSEU. UPON TESTING OF FLAPS, UP AND DOWN, FOUND LOUD GRINDING NOISE ON RH SIDE INBOARD TRANSMISSIONS AT FLAPS AREA. FOUND MISSING BOLT IN RH INBD FLAP ASSY AT INBD HINGE ASSY POINT, INSTALLED TEMPORARY BOLT OPS NORMAL, NO GRINDING NOTED.
